MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. TRI-LOCK BPS SZ 0 STD OFFSET; HIP FEMORAL STEM/SLEEVE

DEPUY ORTHOPAEDICS, INC. TRI-LOCK BPS SZ 0 STD OFFSET; HIP FEMORAL STEM/SLEEVE
Catalog Number 101204005
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/30/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical der states that the patient experienced an adverse event of leg length discrepancy.The event does not meet the definition of serious and is considered mild.The event is related to device and procedure.Event is currently not being treated.Update october 11, 2017: the patient's medical records were received.Medical records were reviewed for mdr reportability.According to the medical records, despite extensive attempts to sink the femoral prosthesis more deeply, the femoral component seated approximately 5mm proximal to the targeted depth.The implant was found to be stable and it was determined that the operative leg would be lengthened approximately 3-5mm.
 
Additional Manufacturer Narrative
This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Brand Name
TRI-LOCK BPS SZ 0 STD OFFSET
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6984299
Report Number1818910-2017-27697
Device Sequence Number423518
Product Code KWA
UDI-Device Identifier10603295000716
UDI-Public10603295000716
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101204005
Device Lot Number396296
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/29/2017
Supplement Date Received by Manufacturer12/04/2017
Initial Report FDA Received Date10/27/2017
Supplement Report FDA Received Date12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient Weight61